RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 39, Issue 5(239)  


Pavel Sergeevich Aleksandrov and the development of topology in the USSR
Yu. M. Smirnov
3
Recollections of Academician P. S. Aleksandrov
M. Stone
7

Function spaces in the topology of pointwise convergence, and compact sets
A. V. Arkhangel'skii
11
The Kolmogorov–Słupecki theorem for a three-dimensional sphere
F. A. Gadzhiev
51
Absolute extensors in dimension $n$ and dimension-raising $n$-soft maps
A. N. Dranishnikov
55
The analytic generalized Hopf invariant. Many-valued functionals
S. P. Novikov
97
A theorem on $\omega$-maps for maps
B. A. Pasynkov
107
The application of combinatorial topology to compact metric spaces
L. S. Pontryagin
131
Sheaves and cohomological functors on topological categories
E. E. Skurikhin
165
Certain geometric properties of covariant functors
V. V. Fedorchuk
169
Soft maps of manifolds
E. V. Shchepin
209

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
225
Communications of the Moscow Mathematical Society
A problem of Novikov on the semiclassical motion of an electron in a uniform almost rational magnetic field
A. V. Zorich
235
On reciprocal expansions of weak topological bases of a topological vector space
Yu. A. Burov
237
On closed models on the precategory of small categories and simplicial schemes
M. Golasin'ski
239
Many-valued absolute retracts and absolute extensors in dimensions 0 and 1
A. N. Dranishnikov
241
The asymptotic behaviour of the solution of a hyperbolic system of equations with a non-linear perturbation
L. A. Kalyakin
243
On the number of singular focal centres of the projection of an algebraic surface
V. S. Kulikov
245
On the extension of operator algebras by means of isometric operators inducing endomorphisms
A. V. Lebedev
247
On the stability of the property of a space being isosceles
A. Yu. Lemin
249
The cohomology of projectively compactified complex swallow-tails and their complements
M. B. Sevryuk
251

Mathematical Events in the USSR
Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics
V. Ya. Ivrii, A. B. Givental', V. I. Arnol'd, V. A. Kondrat'ev, O. A. Oleinik, V. M. Millionshchikov, N. Kh. Rozov, A. F. Filippov, A. A. Il'yushin, V. G. Vil'ke, A. M. Dykhne
253

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
261
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019